# SDR SWIA201333889

- Difficulty date: June 16, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 26,813 hours, 22,241 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP INBD LE OF FLAP VANE IS CHAFFED AT THE RUB BLOCK CONTACT POINT.  C-CHECK CHAFING WAS BENDED ON THE LT INBD, FLAP VANE INBD, LE SECTION IAW REO.
